RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 3(435), Pages 170–190 (Mi umn9766)  

This article is cited in 1 scientific paper (total in 1 paper)

Gennadi Markovich Henkin (obituary)

B. Berndtsson, S. V. Kislyakov, R. G. Novikov, V. M. Polterovich, P. L. Polyakov, A. E. Tumanov, A. A. Shananin, C. L. Epstein


DOI: https://doi.org/10.4213/rm9766

Full text: PDF file (517 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:3, 547–570

Bibliographic databases:

MSC: 01A70

Citation: B. Berndtsson, S. V. Kislyakov, R. G. Novikov, V. M. Polterovich, P. L. Polyakov, A. E. Tumanov, A. A. Shananin, C. L. Epstein, “Gennadi Markovich Henkin (obituary)”, Uspekhi Mat. Nauk, 72:3(435) (2017), 170–190; Russian Math. Surveys, 72:3 (2017), 547–570

Citation in format AMSBIB
\Bibitem{BerKisNov17}
\by B.~Berndtsson, S.~V.~Kislyakov, R.~G.~Novikov, V.~M.~Polterovich, P.~L.~Polyakov, A.~E.~Tumanov, A.~A.~Shananin, C.~L.~Epstein
\paper Gennadi Markovich Henkin (obituary)
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 3(435)
\pages 170--190
\mathnet{http://mi.mathnet.ru/umn9766}
\crossref{https://doi.org/10.4213/rm9766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3662462}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..547B}
\elib{http://elibrary.ru/item.asp?id=29833703}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 3
\pages 547--570
\crossref{https://doi.org/10.1070/RM9766}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412068800005}


Linking options:
  • http://mi.mathnet.ru/eng/umn9766
  • https://doi.org/10.4213/rm9766
  • http://mi.mathnet.ru/eng/umn/v72/i3/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Polterovich V.M., “The Theory of Endogenous Economic Growth and Equations of Mathematical Physics”, Zh. Novaya Ekon. Assotsiatsiya, 2017, no. 2, 193–201  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:454
    Full text:61
    References:49
    First page:144

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019